Title of article :
On the integrability of covariant field theory for open N=2 strings
Author/Authors :
Olaf Lechtenfeld، نويسنده , , AlexanderD. Popov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
7
From page :
148
To page :
154
Abstract :
We discuss the integrability of the Berkovits–Siegel open string field equations and derive an infinite set of their non-local (solution-generating) symmetries. The string field equations are embedded in an infinite system of overdetermined equations (BS hierarchy) associated with hidden string symmetries. The latter enforce the vanishing of most scattering amplitudes for the open N=2 string.
Journal title :
PHYSICS LETTERS B
Serial Year :
2000
Journal title :
PHYSICS LETTERS B
Record number :
913610
Link To Document :
بازگشت